# SDR ASAA2014060708086

- Difficulty date: June 7, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 4,924 hours, 1,544 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND,  FUEL INDICATOR SHOWED DISPATCH FUEL 23.2, 8.5, 6.0, 5.5 APPROX, AT LEVEL OFF CENTER TANK SHOWED 28.9 BUT LOW PRESSURE LIGHTS WERE PULSING. PROGRAM PAGE SHOWED 30.0 LBS AT LANDING.  ACFT GROUNDED.
